# SDR USAA2011123000005

- Difficulty date: December 27, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 55,914 hours, 36,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI VISIT - CRACK IN WEB AT BS 180, WL 229, LBL 17.  REPLACED WEB AT BS 180, WL 229, LBL 17 IAW B737 SRM 53-10-08-2R-12.
